... and constant headache wn
Headache is considered a common side effect, but yours as you mention are severe, I suggest you have someone take you to the ER, something is definately not right, safety first.-
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Isosorbide Dinitrate:
Dizziness; flushing of the face and neck; headache; lightheadedness.
Seek medical attention right away if any of these SEVERE side effects occur when using Isosorbide Dinitrate:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); fainting; frequent, continuing, or severe chest pain; nausea; rapid or slow heartbeat; vomiting.
This is not a complete list of all side effects that may occur. If you have questions about side effects, contact your health care provider. Call your doctor for medical advice about side effects. To report side effects to the appropriate agency, please read the Guide to Reporting Problems to FDA.
Get well soon,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Sep 2009 • 1 answer
Been taking 2x20mg Isosorbide Mononitrate for 8 days. Headaches very severe. How long before headac?
Posted 5 Aug 2010 • 2 answers
Posted 27 Jul 2012 • 1 answer
Posted 15 Feb 2013 • 1 answer
What is the difference between Isosorbide dinitrate oral tablets compared to Isosorbide Mononitrate?
Posted 27 Dec 2013 • 1 answer